MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number PRT-00900-001
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for an investigation.The reported event of failure to ventilate was confirmed.The investigation determined that a component had failed, which caused the device to fail to ventilate.The component was replaced and the device now ventilates.
 
Event or Problem Description
It was reported that the device failed the pre-use test and would not ventilate.There was no patient involvement.

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell, wa
MDR Report Key10045045
Report Number3013095415-2020-00015
Device Sequence Number3053741
Product Code CBK
UDI-Device Identifier00855573007433
UDI-Public0100855573007433
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRT-00900-001
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1